| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture tore during insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1588tn-20, batch 15425183, was received for evaluation.Visual inspection revealed that the suture system had been completely damaged, with the white suture loops broken and frayed.Knots were noted on the sutures.No functional testing was performed due to the device's damage.The most likely cause for the reported failure is user error, applying excessive force, shortening the suture strands.